Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Allergic reaction to acne relieving products - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
User :   i am a having a problem with my skin it's so sensitive and i got Acne.
i went to the doctor and he gave me Mixture of acretin and eldopaque forte 4% cream.
and a Soap.
i have been using this for two days and it's hurt and my face is red so should i contiue using it or not.
sorry about my english.     
Doctor :   Hi
Doctor :   I am Dr.xxxx here
User :   hi
Doctor :   Let me read your query
User :   ok
Doctor :   Ok
Doctor :   May I know your age and gender?
User :   i am female
User :   and 22 years old
Doctor :   Ok
Doctor :   Now if the skin has reddened and/or with itching sensation
Doctor :   it is an indication of allergy
Doctor :   and you should not continue that
Doctor :   You should report back to the prescribed doctor
User :   ok
Doctor :   and discuss with him
Doctor :   about the alternatives
User :   ok
User :   i have been using dermovite ( don't know the spelling) for long time and have damage on my face
User :   what should i do?
Doctor :   Ok
Doctor :   obviously you should stop it
User :   i not using it now
Doctor :   as you are aware that it has damaged your skin
Doctor :   damage in the skin meaning only acne?
User :   no not only acne
User :   also Large pores and it's so senstive than before
Doctor :   Ok
Doctor :   they are complications of acne
Doctor :   for now discontinue such
Doctor :   do not use any cosmetics
Doctor :   that is the best thing to do
Doctor :   wash your face everyhour with plain water
Doctor :   3 times per day with warm water
Doctor :   and use a soap which you are comfortable with
Doctor :   over the years
Doctor :   which has not harmed you
Doctor :   do not try any new soaps or shampoos
Doctor :   Are you getting it?
User :   ya
Doctor :   Fine
Doctor :   Good sleep and physical exercise is good for a healthy skin
User :   ok thanks
Doctor :   Do you have any other questions?
User :   no thanks
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor